# SDR SWIA2019091846319

- Difficulty date: July 31, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 38,384 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR SUPPORT STRAP CORRODDED AT FS 559.0 FROM RBL 43 TO RBL 27 MARKED. (C-CHECK) RO: 09/14/19  BLENDED OUT CORROSION ON RIGHT HAND FLOOR SUPPORT STRAP AT FS 559.0 FROM LBL 43 TO LBL 27, FOUND STRAP TO BE OUT OF LIMITS, REMOVED AND INSTALLED NEW STRAP IAW SRM. LEAK CHECK GOOD.
